# SDR 02FDEA00606

- Difficulty date: August 25, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 47,791 hours, 33,633 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OUTBOARD FLAPS DID NOT EXTEND PAST 23 ALTERNATE FLAP MOTOR USED TO EXTEND FLAPS.
